# SDR SWAA2023010478699

- Difficulty date: December 5, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 673 Rbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT MAIN CABIN HORIZONTAL PRESSURE DECK WEB BS 673, OUTBD OF RBL 40.   CRACK LENGTH APPROX. 0.375.  CUT AND REMOVED THE WEB SECTION FROM RBL 38 TO RBL 60 BETWEEN BS 663.75 AND  675 IAW SRM 51-10-02-0G-0 AND 53-40-51-2R-2 FIG. 202.  FABRICATED A REPAIR IAW SRM 51-40-05-0G-0 AND 53-40-51-2R-2 FIG. 202.  INSTALLED THE REPAIR IAW SRM 51-40-02-0G-0 AND 53-40-51-2R-2 FIG. 202.
